# SDR AALA2019101549010

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,661 hours, 8,088 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: False Activation
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKE OFF AT 80 KNOTS ON ACCOUNT OF AUTO THROTTLE WARNING INDICATOR. MAINTENANCE ACCOMPLISHED OPS TEST OF ENG/AUTOTHRUST SYSTEM ISOLATION IAW AMM 22-30-00. OPS TEST GOOD. COMPLETED AFS TEST, OPS TEST GOOD. NO FAULTS FOUND.
